# SDR F3LA200500032

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 6,572 hours, 3,262 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079002AC
- Part serial: 0351G34
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLT CREW REPORTED CABIN PRESSURIZATION FLUCTUATING FOLLOWED BY NR 2 CONTROLLER FAILURE.  ECAM EXCESS CABIN ALT. AT APPROX 30,000 FT & CLIMBING.  NOTICED CABIN ALT SHOWING IN EXCESS OF 29,000 FT, CABIN MODE NR 1 CONTROLLER LATER ASSUMED CONTROL & CABIN PRESSURE RETURNED TO BELOW 10,000 FT.  CABIN O2 MASKS DID NOT AUTOMATICALLY DROP.  MANUALLY DEPLOYED OXYGEN MASKS FROM FLT DECK.  DECLARED AN EMERGENCY & PERFORMED AN OVERWEIGHT LANDING PER CHECKLIST.  LANDING NORMAL.  REPLACED PRESSURE CONTROLLER 11 HL PER LEAK LESS THAN 0.78 PSI/MIN. PERFORMED FUNCTIONAL CHECK OF AUTOMATIC MASK RELEASE PER AMM 35-23-00-720-003.  OPS CHECK NORMAL.
